Found: 4 resources


Narrow your search

Resource type

article (4)


Language

English (4)


Year
From To Submit

2014 (1)

2012 (1)

2011 (2)

Listing 1 - 4 of 4
Sort by

 
 

Numerical Solution of Allen – Cahn Equation by Adomian Decomposition Method

AL-Rafidain Journal of Computer Sciences and Mathematics, 2014, Volume 11, Issue 1, pages 69-79
 

He's variational iteration method with orthogonal polynomials

basrah journal of science, 2011, Volume 29, Issue 1A english, pages 45-50
 

Listing 1 - 4 of 4
Sort by